# SDR AALA201910229010

- Difficulty date: October 17, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 79,222 hours, 9,540 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER ASSIST SYSTEM LIGHTS WERE INOPERABLE ON SEATS 7 THROUGH 10. SECURED CONNECTOR AT EMERGENCY POWER ASSIST SYSTEM POWER SUPPLY AND PERFORMED SATISFACTORY OPERATIONAL CHECK OF LIGHTS PER AMM 33-51-06.
